Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Allen J

Body insensitive to vitamins?

Recommended Posts

So heres my story, in a nutshell. I suffered from acne for... way too long. im 17 years old, have extremely oily skin, and have extremely sensitive skin. to the point that topical medications nearly all burn my skin like crazy.

about a year or so ago i started on b5. Simply put, it was a miracle. my sebum production was cut down to a minimum. My skin was smooth and clear, and my pores were shrinking. I had a great year while using it. However, i ran out for about a week, and after i got back on it i dont think i ever saw the same results.

So my theory is, since it worked great once, its bound to work again. So, as of Friday the 20th of June i stopped taking b5, all together. I havent really seen much effect of stopping it, xince it wasnt working well at the time anyway, except a little increase in bacne. My plan is to take no b5 for 2 weeks, and then resume and hope to get the results that i saw before.

However, ive been thinking. Since i stopped b5, i started taking b complex and multivitamin in an attempt to sort of "reset my system". Im also in the middle of a 3 day cleanse, drinking only lemon water and eating only green apples. But what ive noticed is that before i was megadosing on b5 and taking all sorts of supplements, i got the "flushing" effect of niacin from this b complex, the same one im taking now, except now i havent yet noticed any flushing. granted, ive only been taking the complex for 1 day now, but i cant help but wonder if my body has become insensitive to vitamins. or maybe just b vitamins, since the b5 has no effect anymore and the b complex doesnt seem to either.

If anyone has any input on this, or any methods to re-sensitize myself to vitamins id greatly appriciate it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×